2019
Том 71
№ 7

All Issues

Abbas M.

Articles: 2
Article (English)

Common Fixed-Point Theorems for Nonlinear Weakly Contractive Mappings

Abbas M., Chandok S., Khan M. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 4. - pp. 531–537

Some common fixed-point results for mappings satisfying a nonlinear weak contraction condition within the framework of ordered metric spaces are obtained. The accumulated results generalize and extend several comparable results well-known from the literature.

Article (English)

A common fixed point for generalized (ψ, φ)f,g - weak contractions

Abbas M., Parvaneh V., Razani A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2011. - 63, № 11. - pp. 1544-1554

We extend the common fixed point theorem established by Zhang and Song in 2009 to generalized (ψ, φ)f,g weak contractions. Moreover, we give an example that illustrates the main result. Finally, some common fixed point results are obtained for mappings satisfying a contraction condition of the integral type in complete metric spaces.